# SDR HEEA111305

- Difficulty date: September 30, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N954AE
- Make and model: Snias AS350B2
- Aircraft serial: 3248
- Aircraft time: 2,880 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Belt
- Part number: 704A33690004
- Condition: Damaged
- Location: Hyd System
- Part time: 504 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5 MINUTES AFTER TAKEOFF, 500 FT AGL CRUISE 80 KIAS, HYDRAULIC WARNING LIGHT ILLUMINATED, HORN SOUNDED AND CONTROLS STIFFENED.  ISOLATED AND RETURNED TO TAKEOFF POINT, MADE EMERGENCY LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HYDRAULIC  DRIVE BELT.
